Why is There Still Bruising After Juvederm in Tear Troughs?

i had juvederm under my eyes (tear trough) before one year but the problem that i still have bruising

Doctor Answers (6)

Bruising after Juvederm

+1

Generally, bruises under the eyes can take up to 3-4 weeks to disappear. Other than covering the area with a yellow or green tinted concealer, the only other recommendation I have is to avoid aspirin, alcohol, and straining. Some patients use the herbal supplement Arnica Montana to reduce bruising, which you could also try. Good luck! 


New York Dermatologic Surgeon
4.5 out of 5 stars 31 reviews

Tear trough and bruising

+1

Usually injection of the tear trough region lasts a few days. To have bruising at eleven months after treatment is highly unusual.  An exam would help.

Steven Wallach, MD
Manhattan Plastic Surgeon
4.5 out of 5 stars 16 reviews

Bruising after juvederm

+1

Since it targets the muscles under the facial skin, Juvederm injection affects the structure of the face. However, bruising will typically subside within 3 days to a week is proper care is administered after the injections.

Sanusi Umar, MD
Redondo Beach Dermatologic Surgeon
4.5 out of 5 stars 15 reviews

You might also like...

Still bruising after Juvederm in tear troughs

+1

This is becoming a more common occurrence with fillers placed into the tera trough. It is a light refraction effect in most cases, Tyndall Effect. I doubt it is bruising from blood release after 11 months. Seek opinions

From MIAMI Dr. B

Darryl J. Blinski, MD
Miami Plastic Surgeon
4.5 out of 5 stars 61 reviews

Dark tear troughs and Juvederm

+1

Did you have Juvederm a year ago? Did you get a bluish color only after the Juvederm or was this color the reason you had the Juvederm? If you had the Juvederm for the tear trough, and then noticed bruising, it might have been the Tyndall effect that's making the bluish color and not a bruise. There are patients who do maintain the Juvederm longer than a year.  Injections of hyaluronidase may help lessen the bluish color if the product is still in the skin.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

Tyndall Effect after Juvaderm

+1

It is possible that what you are seeing is not really bruising, but rather something called "tyndall effect". This is scattering of light beneath the skin. This can occur in areas that have very thin skin and have been injected with a clear material (like Juvaderm or Restylane).  This is not uncommon in the thin skin under the eyes. For this reason, many plastic surgeon (myself included) prefer to use something that is not clear in color, such as Radiesse, in this area.

Matthew Schulman, MD
New York Plastic Surgeon
5.0 out of 5 stars 160 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.